CrossFit Discussion Board  

Go Back   CrossFit Discussion Board > CrossFit Forum > Nutrition
CrossFit Home Forum Site Rules CrossFit FAQ Search Today's Posts Mark Forums Read

Nutrition Diet, supplements, weightloss, health & longevity

Reply
 
Thread Tools
Old 08-09-2007, 02:10 AM   #1
Cal Jones
Member Cal Jones is offline
 
Profile:
Join Date: Mar 2007
Location: London  England
Posts: 795
Well here’s a weird one. I have developed classic symptoms of vitamin B deficiency: sore tongue, sores at the corners of my mouth – both signs of Riboflavin deficiency – and in June I also had palpitations and slight dizziness a couple of times which can also be signs of a deficiency in other B vitamins, mainly B12 (although I did have a bad case of cystitis which may have just run me down in general and caused these problems).
I don’t get it. I eat a ridiculous amount of green vegetables. I eat meat and fish, and nuts. I have some dairy. After getting sores at the corners of my mouth a while ago I also supplement with B vitamins, so I don’t get why this is happening. I’m not on any prescription drugs although I was on a week-long course of antibiotics last month for the cystitis. Any suggestions?
For the record, I’m female, 40, and living a fairly unstressed lifestyle (unless you count CF workouts!)
  Reply With Quote
Old 08-09-2007, 06:29 AM   #2
Kevin McMillan
Member Kevin McMillan is offline
 
Profile:
Join Date: Aug 2007
Location: Wolfville  Nova Scotia
Posts: 125
ah female.... guess what... Bdef can just happen in some women. the only up side that supplementation is pretty easy, a bcomplex each meal and maybe a shot in the backside in the morning and tahts it. go talk to you doctor, although im sure you already have... if thats not an option tho, try a B50 or B100 complex from any drug market and take one with breakfast, lunch and dinner
  Reply With Quote
Old 08-09-2007, 06:33 AM   #3
Jason Fryer
Member Jason Fryer is offline
 
Profile:
Join Date: May 2007
Location: Toledo  Ohio
Posts: 83
I'm not an expert but did you take any sort of probiotic after your round of antibiotics? I try like hell to avoid any antibiotics because they aren't selective in what bacteria they kill, they kill it all. You usually get rid of the bad but your beneficial and natural flora get killed too.

You might be succeptible to certain things you were not before taking the antibiotics now that harmful bacteria don't have any healthy bacteria to compete with.
  Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Pushup deficiency Eric Lester Fitness 8 04-20-2007 06:00 PM
Poor Athletic Performance Linked To Vitamin Deficiency Kevin McKay Nutrition 1 12-28-2006 04:38 AM
Omega-3 deficiency and violent behavior (study) Tim Triche, Jr. Nutrition 2 10-17-2006 03:35 PM
Vitamin Timing Chris Gondos Nutrition 2 01-05-2006 12:11 PM
Vitamin C Larry Lindenman Nutrition 9 09-19-2004 10:07 AM


All times are GMT -7. The time now is 02:21 AM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
CrossFit is a registered trademark of CrossFit Inc.